# SDR AALA20100821DFW03

- Difficulty date: August 21, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 63,914 hours, 10,199 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT GENERATOR OFF LIGHT ILLUMINATED.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE INTEGRATED DRIVE GENERATOR AND REPAIRED LEFT ENGINE INTEGRATED DRIVE GENERATOR HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
